# SDR AUS20021383

- Difficulty date: October 27, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: TBR198202
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR STRUT LOWER BEARING FAILED. DELRIN' INNER  LINER DISLODGED DUE TO ADHESIVE FAILURE.
